| Model Number |
VTICM512.6 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: 1 similar complaint: claim# (b)(4).(fellow eye).Claim# (b)(4).
Event or Problem Description
The reporter indicated that 12.6mm vticm512.6 implantable collamer lens of a -7.0/1.0/105 (sphere/cylinder/axis) was implanted into the patient's right eye (od).Low vault and refractive miss were reported.
Additional Manufacturer Narrative
B5 - lens was explanted and replaced on (b)(6) 2023 with a longer lens.Claim# (b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in vial in liquid.Visual inspection found no visible damage to the lens.Dimensional and functional inspection found the lens to be within specification.Claim#: (b)(4).